Underload instabilities in packet networks with flow schedulers

TitoloUnderload instabilities in packet networks with flow schedulers
Publication TypeJournal Article
Year of Publication2004
AuthorsMarsan, M. A., M. Franceschinis, E. Leonardi, F. Neri, and A. Tarello
JournalNetworking, IEEE/ACM Transactions on
Volume12
Pagination1131 - 1143
Date Publisheddec.
ISSN1063-6692
Keywordsacyclic packet route, adversarial queueing theory, channel capacity, complex scheduling algorithm, flow scheduler, fluid model, generalized processor sharing scheduler, Internet, network instability, packet switching, packet switching network, QoS, quality of service, queueing theory, scheduling, strict priority scheduler, telecommunication network routing, underloaded queueing network
DOI10.1109/TNET.2004.838593